# SDR VNAA2017040400003

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 5,537 hours, 5,034 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pump A
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP 2A CAUTION MESSAGE IN FLIGHT, AN EMERGENCY WAS DECLARED.  OPEN
